Alert archive / Alabama / Red Flag Warnings in 2010

Red Flag Warning 27, NWS Mobile, AL

March 6, 201010 counties in Alabama

NWS Mobile, AL issued this red flag warning at Mar 6, 2010, 1:11 PM CST for 10 counties in Alabama. It took effect at Mar 7, 2010, 9:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 6, 2010, 1:11 PM CST (19:11 UTC)
In effect from
Mar 7, 2010, 9:00 AM CST
Expired
Mar 7, 2010, 6:00 PM CST
In force
9 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 138 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2202 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WWUS84 KMOB 061911
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
111 PM CST SAT MAR 6 2010

...RED FLAG WARNING CONTINUES THROUGH 6 PM CST THIS EVENING FOR THE
WESTERN FLORIDA PANHANDLE AND SOUTHWEST ALABAMA DUE TO A LONG
DURATION OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING NOW IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE
FROM 10 AM SUNDAY MORNING THROUGH 6 PM SUNDAY EVENING FOR A LONG
DURATION OF LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH EARLY 
SUNDAY EVENING FOR PORTIONS OF SOUTHWEST ALABAMA FOR THE POTENTIAL OF LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR THE POTENTIAL OF LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

.VERY DRY NORTHERLY FLOW WILL CONTINUE OVER THE REGION THROUGH MONDAY.
A RETURN OF LOW LEVEL ONSHORE FLOW WILL BEGIN TO INCREASE
MOISTURE LEVELS...STARTING ALONG THE COASTS OF SOUTHWESTERN ALABAMA
LATE MONDAY MORNING AND GRADUALLY DEVELOPING OVER THE WESTERN FLORIDA
PANHANDLE DURING THE AFTERNOON HOURS.

FLZ001>006-070015-
/O.UPG.KMOB.FW.A.0026.100307T1600Z-100308T0000Z/
/O.NEW.KMOB.FW.W.0027.100307T1600Z-100308T0000Z/
/O.NEW.KMOB.FW.A.0027.100308T1700Z-100308T2300Z/
/O.CON.KMOB.FW.W.0026.000000T0000Z-100307T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
111 PM CST SAT MAR 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN
EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

LOW AFTERNOON HUMIDITY IS EXPECTED TO CONTINUE THROUGH THE WEEKEND.
DRY AIR AND WARM TEMPERATURES TODAY HAVE REQUIRED THE ISSUANCE OF RED
FLAG WARNINGS FOR TODAY AND SUNDAY AND A FIRE WEATHER WATCH ON
MONDAY FOR THE POSSIBILITY OF CONTINUED DRY CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY GRASSES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ056>060-070015-
/O.EXT.KMOB.FW.A.0026.100307T1800Z-100308T0000Z/
/O.CON.KMOB.FW.W.0026.000000T0000Z-100307T0000Z/
CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
111 PM CST SAT MAR 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT SUNDAY AFTERNOON...

THE FIRE WEATHER WATCH IS NOW IN EFFECT SUNDAY AFTERNOON. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

LOW AFTERNOON HUMIDITY IS EXPECTED TO CONTINUE THROUGH THE
WEEKEND. THE DRY AIR AND WARM TEMPERATURES TODAY HAVE REQUIRED
THE ISSUANCE OF A RED FLAG WARNING WITH A FIRE WEATHER WATCH ON
SUNDAY FOR THE POSSIBILITY OF CONTINUED DRY CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY GRASSES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ALZ051>055-061-062-070015-
/O.EXB.KMOB.FW.A.0026.100307T1800Z-100308T0000Z/
/O.CON.KMOB.FW.W.0026.000000T0000Z-100307T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-UPPER MOBILE-
UPPER BALDWIN-
111 PM CST SAT MAR 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

LOW AFTERNOON HUMIDITY IS EXPECTED TO CONTINUE THROUGH THE
WEEKEND. THE DRY AIR AND WARM TEMPERATURES TODAY HAVE REQUIRED
THE ISSUANCE OF A RED FLAG WARNING WITH A FIRE WEATHER WATCH ON
SUNDAY FOR THE POSSIBILITY OF CONTINUED DRY CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY GRASSES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ALZ063-064-070000-
/O.CON.KMOB.FW.W.0026.000000T0000Z-100307T0000Z/
LOWER MOBILE-LOWER BALDWIN-
111 PM CST SAT MAR 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

LOW AFTERNOON HUMIDITY IS EXPECTED TO CONTINUE THROUGH THE
WEEKEND. THE DRY AIR AND WARM TEMPERATURES TODAY HAVE REQUIRED
THE ISSUANCE OF A RED FLAG WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY GRASSES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

&&

$$
4 follow-up statements
507 
WWUS84 KMOB 070607
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1207 AM CST SUN MAR 7 2010

...RED FLAG WARNING NOW IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE
FROM 10 AM SUNDAY MORNING THROUGH 6 PM SUNDAY EVENING FOR A LONG
DURATION OF LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH EARLY
SUNDAY EVENING FOR PORTIONS OF SOUTHWEST ALABAMA FOR THE
POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR THE
POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.VERY DRY NORTHERLY FLOW WILL CONTINUE OVER THE REGION THROUGH
MONDAY. A RETURN OF LOW LEVEL ONSHORE FLOW WILL BEGIN TO INCREASE
MOISTURE LEVELS...STARTING ALONG THE COASTS OF SOUTHWESTERN
ALABAMA LATE MONDAY MORNING AND GRADUALLY DEVELOPING OVER THE
WESTERN FLORIDA PANHANDLE DURING THE AFTERNOON HOURS.

FLZ001>006-072215-
/O.CON.KMOB.FW.W.0027.100307T1600Z-100308T0000Z/
/O.CON.KMOB.FW.A.0027.100308T1700Z-100308T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
1207 AM CST SUN MAR 7 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. 

LOW AFTERNOON HUMIDITY IS EXPECTED TO CONTINUE THROUGH THE
WEEKEND. DRY AIR AND WARM TEMPERATURES TODAY HAVE REQUIRED THE
ISSUANCE OF RED FLAG WARNINGS FOR TODAY AND SUNDAY AND A FIRE
WEATHER WATCH ON MONDAY FOR THE POSSIBILITY OF CONTINUED DRY
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY GRASSES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ALZ051>062-072215-
/O.CON.KMOB.FW.A.0026.100307T1800Z-100308T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-
1207 AM CST SUN MAR 7 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON CST TODAY
THROUGH THIS AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON CST TODAY
THROUGH THIS AFTERNOON. 

LOW AFTERNOON HUMIDITY IS EXPECTED TO CONTINUE THROUGH THE
WEEKEND. THE DRY AIR AND WARM TEMPERATURES TODAY HAVE REQUIRED
THE ISSUANCE OF A RED FLAG WARNING WITH A FIRE WEATHER WATCH ON
SUNDAY FOR THE POSSIBILITY OF CONTINUED DRY CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY GRASSES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
467 
WWUS84 KMOB 071236
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
636 AM CST SUN MAR 7 2010

...RED FLAG WARNING NOW IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE
FROM 900 AM THROUGH 600 PM FOR A LONG DURATION OF LOW RELATIVE
HUMIDITY...

...RED FLAG WARNING NOW IN EFFECT FOR ALL OF SOUTHWEST ALABAMA FROM
1100 AM THROUGH 600 PM FOR A LONG DURATION OF LOW RELATIVE
HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR THE
POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.ABNORMALLY DRY WEATHER PATTERN WILL CONTINUE ACROSS THE REGION
THROUGH EARLY MONDAY AFTERNOON. A SOUTHERLY FLOW WILL BEGIN TO
INCREASE MOISTURE LEVELS...STARTING WITH NEAR SHORE AND WESTERN
SECTIONS OF THE AREA AROUND MID AFTERNOON AND SPREAD INLAND.


ALZ051>062-080000-
/O.UPG.KMOB.FW.A.0026.100307T1800Z-100308T0000Z/
/O.EXB.KMOB.FW.W.0027.100307T1700Z-100308T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-
636 AM CST SUN MAR 7 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

ABNORMALLY DRY WEATHER PATTERN WILL CONTINUE ACROSS THE REGION
THROUGH EARLY MONDAY AFTERNOON. A SOUTHERLY FLOW WILL BEGIN TO
INCREASE MOISTURE LEVELS...STARTING WITH NEAR SHORE AND WESTERN
SECTIONS OF THE AREA AROUND MID AFTERNOON AND SPREAD INLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR.
A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ALZ063-064-080000-
/O.EXB.KMOB.FW.W.0027.100307T1700Z-100308T0000Z/
LOWER MOBILE-LOWER BALDWIN-
636 AM CST SUN MAR 7 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

ABNORMALLY DRY WEATHER PATTERN WILL CONTINUE ACROSS THE REGION
THROUGH EARLY MONDAY AFTERNOON. A SOUTHERLY FLOW WILL BEGIN TO
INCREASE MOISTURE LEVELS...STARTING WITH NEAR SHORE AND WESTERN
SECTIONS OF THE AREA AROUND MID AFTERNOON AND SPREAD INLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY GRASSES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

&&

$$

FLZ001>006-080445-
/O.EXT.KMOB.FW.W.0027.100307T1500Z-100308T0000Z/
/O.CON.KMOB.FW.A.0027.100308T1700Z-100308T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
636 AM CST SUN MAR 7 2010

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY AFTERNOON...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY
MORNING THROUGH MONDAY AFTERNOON. 

ABNORMALLY DRY WEATHER PATTERN WILL CONTINUE ACROSS THE REGION
THROUGH EARLY MONDAY AFTERNOON. A SOUTHERLY FLOW WILL BEGIN TO
INCREASE MOISTURE LEVELS...STARTING WITH NEAR SHORE AND WESTERN
SECTIONS OF THE AREA AROUND MID AFTERNOON AND SPREAD INLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY GRASSES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
423 
WWUS84 KMOB 072038
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
238 PM CST SUN MAR 7 2010

...RED FLAG WARNING REMAINS IN EFFECT FOR THE WESTERN FLORIDA
PANHANDLE AND ALL OF SOUTHWEST ALABAMA THROUGH 6 PM THIS EVENING...

...RED FLAG WARNING NOW IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE 
FROM 11 AM THROUGH 6 PM MONDAY...

...FIRE WEATHER WATCH NOW IN EFFECT MONDAY AFTERNOON FOR MOST OF
SOUTHWEST ALABAMA...

.AN ABNORMALLY DRY WEATHER PATTERN WILL CONTINUE ACROSS THE REGION
THROUGH MONDAY AFTERNOON. A SOUTHEASTERLY FLOW WILL BEGIN TO INCREASE
MOISTURE LEVELS...STARTING WITH NEAR SHORE AND WESTERN SECTIONS OF
THE AREA BY MONDAY AFTERNOON. HOWEVER...MUCH OF THE REGION WILL
CONTINUE TO SEE LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITIES. 

FLZ001>006-080000-
/O.UPG.KMOB.FW.A.0027.100308T1700Z-100308T2300Z/
/O.NEW.KMOB.FW.W.0028.100308T1700Z-100309T0000Z/
/O.CON.KMOB.FW.W.0027.000000T0000Z-100308T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
238 PM CST SUN MAR 7 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST MONDAY. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

HUMIDITY VALUES THIS AFTERNOON HAVE DROPPED INTO THE 15 TO 25 PERCENT
RANGE ACROSS THE WESTERN FLORIDA PANHANDLE AND WILL PERSIST THROUGH
THE LATE AFTERNOON HOURS. WHILE A SOUTHEASTERLY FLOW WILL BEGIN TO
DEVELOP ON MONDAY...A VERY DRY AIRMASS WILL PERSIST OVER THE AREA.
THIS DRY AIR COMBINED WITH TEMPERATURES WARMING INTO THE UPPER 60S TO
NEAR 70 WILL RESULT IN A LONG PERIOD OF CRITICALLY LOW RELATIVE
HUMIDITIES...DROPPING AS LOW AS 20 PERCENT OVER INTERIOR SECTIONS OF
THE PANHANDLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

&&

$$

ALZ051>062-080000-
/O.NEW.KMOB.FW.A.0028.100308T1800Z-100308T2300Z/
/O.CON.KMOB.FW.W.0027.000000T0000Z-100308T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-
238 PM CST SUN MAR 7 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

HUMIDITY VALUES THIS AFTERNOON HAVE DROPPED INTO THE 15 TO 20 PERCENT
RANGE ACROSS SOUTHWEST AND SOUTH CENTRAL ALABAMA...AND WILL PERSIST
THROUGH THE LATE AFTERNOON HOURS. WHILE A SOUTHEASTERLY FLOW WILL
BEGIN TO DEVELOP ON MONDAY...A VERY DRY AIRMASS WILL PERSIST OVER THE
AREA. THIS DRY AIR COMBINED WITH TEMPERATURES WARMING INTO THE UPPER
60S TO LOWER 70S WILL RESULT IN THE POTENTIAL FOR A LONG PERIOD OF
CRITICALLY LOW RELATIVE HUMIDITIES...DROPPING AS LOW AS 20 PERCENT
OVER SOME LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER  FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

ALZ063-064-080000-
/O.CON.KMOB.FW.W.0027.000000T0000Z-100308T0000Z/
LOWER MOBILE-LOWER BALDWIN-
238 PM CST SUN MAR 7 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

HUMIDITY VALUES THIS AFTERNOON HAVE DROPPED INTO THE 15 TO 25 PERCENT
RANGE ACROSS SOUTHWEST AND SOUTH CENTRAL ALABAMA...AND WILL PERSIST
THROUGH THE LATE AFTERNOON HOURS. A SOUTHEASTERLY FLOW DEVELOPING ON
MONDAY WILL ALLOW MOISTURE LEVELS TO BEGIN RECOVERING ACROSS COASTAL
SECTIONS OF ALABAMA. WHILE RELATIVE HUMIDITIES WILL DROP INTO THE 25
TO 30 PERCENT RANGE CLOSER TO THE COAST...A LONG DURATION OF
CRITICALLY LOW HUMIDITY IS NOT CURRENTLY ANTICIPATED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$
174 
WWUS84 KMOB 080028
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
628 PM CST SUN MAR 7 2010

...RED FLAG WARNING REMAINS IN EFFECT FOR THE WESTERN FLORIDA
PANHANDLE FROM 11 AM THROUGH 6 PM MONDAY...

...FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR MOST OF
SOUTHWEST ALABAMA...

.AN ABNORMALLY DRY WEATHER PATTERN WILL CONTINUE ACROSS THE
REGION THROUGH MONDAY AFTERNOON. A SOUTHEASTERLY FLOW WILL BEGIN
TO INCREASE MOISTURE LEVELS...STARTING WITH NEAR SHORE AND
WESTERN SECTIONS OF THE AREA BY MONDAY AFTERNOON. HOWEVER...MUCH
OF THE REGION WILL CONTINUE TO SEE LONG DURATIONS OF CRITICALLY
LOW RELATIVE HUMIDITIES.

FLZ001>006-081630-
/O.EXP.KMOB.FW.W.0027.000000T0000Z-100308T0000Z/
/O.CON.KMOB.FW.W.0028.100308T1700Z-100309T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
628 PM CST SUN MAR 7 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST
MONDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST MONDAY.

WHILE A SOUTHEASTERLY FLOW WILL BEGIN TO DEVELOP ON MONDAY...A VERY
DRY AIRMASS WILL PERSIST OVER THE AREA. THIS DRY AIR COMBINED WITH
TEMPERATURES WARMING INTO THE UPPER 60S TO NEAR 70 WILL RESULT IN A
LONG PERIOD OF CRITICALLY LOW RELATIVE HUMIDITIES...DROPPING AS LOW
AS 20 PERCENT OVER INTERIOR SECTIONS OF THE PANHANDLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE
HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

&&

$$

ALZ051>062-081630-
/O.EXP.KMOB.FW.W.0027.000000T0000Z-100308T0000Z/
/O.CON.KMOB.FW.A.0028.100308T1800Z-100308T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-
628 PM CST SUN MAR 7 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A FIRE WEATHER
WATCH REMAINS IN EFFECT MONDAY AFTERNOON.

WHILE A SOUTHEASTERLY FLOW WILL BEGIN TO DEVELOP ON MONDAY...A VERY
DRY AIRMASS WILL PERSIST OVER THE AREA. THIS DRY AIR COMBINED WITH
TEMPERATURES WARMING INTO THE UPPER 60S TO LOWER 70S WILL RESULT IN
THE POTENTIAL FOR A LONG PERIOD OF CRITICALLY LOW RELATIVE
HUMIDITIES...DROPPING AS LOW AS 20 PERCENT OVER SOME LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

ALZ063-064-080130-
/O.EXP.KMOB.FW.W.0027.000000T0000Z-100308T0000Z/
LOWER MOBILE-LOWER BALDWIN-
628 PM CST SUN MAR 7 2010

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. 

. A SOUTHEASTERLY FLOW DEVELOPING ON MONDAY WILL ALLOW MOISTURE
LEVELS TO BEGIN RECOVERING ACROSS COASTAL SECTIONS OF ALABAMA. WHILE
RELATIVE HUMIDITIES WILL DROP INTO THE 25 TO 30 PERCENT RANGE CLOSER
TO THE COAST...A LONG DURATION OF CRITICALLY LOW HUMIDITY IS NOT
CURRENTLY ANTICIPATED.



$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Mar 6, 11:24 AM CST, 1 hour 47 minutes earlier.

Area forecast discussion, Mar 6, 11:24 AM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1124 AM CST SAT MAR 6 2010

.AVIATION [18Z ISSUANCE]...HIGH PRESSURE REMAINS IN CONTROL WITH
LIGHT WINDS...CIGS AND VSBY OK. VFR CONDITIONS EXPECTED NEXT 24HRS.
/10

&&

.....................PREVIOUS DISCUSSION........................

.SHORT TERM [TODAY AND TONIGHT]...DEEP RIDGE OF HIGH PRESSURE OVER
MID AND LOWER MS RIVER VALLEYS WILL SHIFT SLOWLY EASTWARD TODAY...
GIVING WAY TO ANOTHER ROUND OF VERY DRY WEATHER WITH HUMIDITIES
FALLING WELL BELOW AVERAGE FOR THIS TIME OF THE YEAR. WITH
THIS...HAVE OPTED TO LEAN TOWARDS THE DRIER/WARMER MET GUIDANCE FOR
TEMPS TODAY AND TONIGHT. ALOFT...HIGH CIRRUS WHICH MOVE OVER THE
REGION YESTERDAY SHIFTED OFFSHORE IN THE EVENING...WILL LIKELY EASE
BACK TO THE NORTH LATER TODAY AND OVERNIGHT. AS A RESULT HAVE
INTRODUCED A FEW EXTRA CLOUDS IN THE FORECAST LATER TODAY AND
TONIGHT. A LIGHT ONSHORE FLOW WILL DEVELOP NEAR THE COAST LATER
TODAY MOSTLY FROM AFTERNOON HEATING...SHIFTING BACK TO THE NORTHEAST
LATER THIS EVENING AND OVERNIGHT AND SFC TEMPS COOL.  32/EE

[SUNDAY THROUGH MONDAY NIGHT]...AXIS OF UPPER RIDGE OVER THE LOWER
MISSISSIPPI RIVER WILL REMAIN NEARLY STATIONARY THROUGH SUNDAY
NIGHT...AND THEN SHIFT EAST ACROSS THE FORECAST AREA ON MONDAY AS
UPPER TROUGH DIGS OVER THE SOUTHERN PLAINS. A DRY NORTHWEST UPPER
FLOW WILL GRADUALLY TURN THE WEST AND THEN SOUTHWEST THROUGH THE
PERIOD WITH MID AND UPPER LEVEL CLOUDS INCREASING AS PRECIPITABLE
WATER VALUES CLIMB BACK TO AROUND AN INCH. A SERIES OF UPPER LEVEL
IMPULSES WILL MOVE EASTWARD THROUGH THE BASE OF TROUGH TO OUR WEST
MONDAY NIGHT...WITH ISOLATED TO SCATTERED SHOWERS AND PERHAPS A FEW
THUNDERSTORMS DEVELOP MONDAY NIGHT...MAINLY AFTER MIDNIGHT. HIGH
TEMPERATURES WILL BE MILD...REACHING THE MID 60S ON SUNDAY AND NEAR
70 ON MONDAY. HIGHS AT THE BEACHES WILL BE ABOUT FIVES DEGREES
COOLER EACH DAY COMPARED TO INLAND TEMPERATURES DUE TO THE COOL GULF
WATERS. LOW TEMPERATURES WILL ALSO RETURN TO NEAR NORMAL MONDAY
NIGHT.

.LONG TERM [TUESDAY THROUGH SATURDAY]...A MODERATE SOUTHERLY LOW
LEVEL FLOW AND SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR
TUESDAY THROUGH THURSDAY AS THE SOUTHERN PLAINS SYSTEM MOVES SLOWLY
EASTWARD. CURRENTLY THE BEST CHANCE OF RAIN SHOULD OCCUR ON
WEDNESDAY...AND COVERAGE MAY NEED TO BE INCREASED TO AT LEAST LIKELY
IF MODELS COME MORE IN LINE. HIGHS WILL RANGE FROM THE MID 60S TO
AROUND 70 TUESDAY...WEDNESDAY AND THURSDAY. THE WARMEST LOW
TEMPERATURES OF THE WEEK WILL OCCUR TUESDAY NIGHT...AND BE IN THE
MID/UPPER 50S OR ABOUT 10 DEGREES ABOVE NORMAL. THE RAIN CHANCES
WILL END LATE NEXT WEEK AS A COLD FRONT SWEEPS THROUGH THE AREA AND
BASE OF UPPER TROUGH SETTLES OVER THE SOUTHEAST STATES. COOL HIGH
TEMPERATURES IN THE WAKE OF THE FRONT WILL RETURN FOR FRIDAY...WITH
TEMPERATURES NEAR 60 DEGREES. /22

&&

.MARINE...HIGH PRESSURE CENTERED OVER THE MID MISSISSIPPI RIVER
VALLEY WITH DRIFT SOUTHEAST AND WEAKEN THROUGH MONDAY IN RESPONSE TO
A DEEP AREA OF LOW PRESSURE TRACKING EAST OVER THE CENTRAL PLAINS.
AS A RESULT A LIGHT OFFSHORE FLOW WILL BECOMING MOSTLY SOUTHEAST THEN
SOUTH BY EARLY NEXT WEEK...THEN BUILD LATE TUESDAY INTO WEDNESDAY AS
THE AREA OF LOW PRESSURE CONTINUES TO SHIFT EAST. SHOWERS AND
THUNDERSTORMS ARE EXPECTED WITH THIS SYSTEM DEVELOPING LATE MONDAY
AND CONTINUING THROUGH MIDWEEK. AREAS OF FOG WILL ALSO BE POSSIBLE BY
MIDWEEK AS BETTER MOISTURE FROM THE SOUTH SHIFTS NORTHWARD WITH THE
ONSHORE FLOW.  32/EE

&&

.FIRE...VERY DRY NORTHERLY FLOW WILL CONTINUE OVER THE AREA INTO
SUNDAY. A RETURN OF LOW LEVEL ONSHORE FLOW WILL BEGIN TO INCREASE
MOISTURE LEVELS...STARTING WITH NEAR SHORE AND WESTERN SECTIONS OF
THE AREA AROUND MID AFTERNOON ON SUNDAY. CENTRAL AND SOUTH-CENTRAL
ALABAMA WILL BE THE LAST SECTIONS OF THE AREA TO SEE THE INCREASING
MOISTURE LEVELS...WHICH WILL BE LATE SUNDAY AFTERNOON INTO SUNDAY
EVENING. WARM TEMPERATURES NEAR 70 DEGREES ON MONDAY HOWEVER MAY
BRING RELATIVE HUMIDITY VALUES TO NEAR RED FLAG WARNING CRITERIA
ACROSS THE WESTERN FLORIDA PANHANDLE. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      65  34  66  40 /  00  00  00  00
PENSACOLA   63  37  65  42 /  00  00  00  00
DESTIN      61  41  62  45 /  00  00  00  00
EVERGREEN   64  30  66  36 /  00  00  00  00
WAYNESBORO  66  32  66  37 /  00  00  00  00
CAMDEN      63  29  66  36 /  00  00  00  00
CRESTVIEW   66  30  67  35 /  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 10 AM SATURDAY TO 6 PM SATURDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

     FIRE WEATHER WATCH FROM 10 AM SUNDAY TO 6 PM SUNDAY FOR THE
     FOLLOWING ZONES: BUTLER...CONECUH...COVINGTON...CRENSHAW...
     AND ESCAMBIA.

FL...FIRE WEATHER WATCH FROM 10 AM SUNDAY TO 6 PM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 10 AM SATURDAY TO 6 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 6, 3:20 AM CST, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
320 AM CST SAT MAR 6 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-071200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
320 AM CST SAT MAR 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A RISK OF WILD FIRES TODAY DUE TO LOW RELATIVE
HUMIDITY ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A RISK OF WILD FIRES AGAIN ON SUNDAY DUE TO LOW
RELATIVE HUMIDITY ACROSS THE REGION.

SHOWERS AND THUNDERSTORMS WILL BECOME BETTER DEVELOPED ACROSS THE
FORECAST AREA TUESDAY THROUGH THURSDAY AS A SERIES OF UPPER LEVEL
DISTURBANCES MOVE EAST ACROSS THE MID SECTION OF THE COUNTRY. AT
THIS TIME BETTER FORCING IN THE MID TO UPPER LEVELS OF THE
ATMOSPHERE COMBINED WITH BETTER LOW LEVEL MOISTURE AND SHEAR LOOKS
TO BE LATE WEDNESDAY INTO THURSDAY. STAY TUNED FOR FURTHER UPDATES
THROUGHOUT THE WEEK ON THIS DEVELOPING PATTERN.

SOUTHERLY WINDS AND SEAS WILL BUILD LATE TUESDAY INTO WEDNESDAY AS A
SERIES OF UPPER LEVEL DISTURBANCES MOVE EAST ACROSS THE MID SECTION
OF THE COUNTRY. THIS PATTERN WILL GIVE WAY TO HAZARDOUS CONDITIONS
FOR SMALL CRAFT BY MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

AT THIS TIME ACTIVATION OF EMERGENCY MANAGEMENT AND SPOTTER
INFORMATION IS NOT ANTICIPATED THROUGH MONDAY.

. PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK
FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 1:11 PM CSTFire Weather WatchMOB25 hr

Nearby

Red Flag Warnings in Alabama, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.